Stečkin inequalities for summability methodsReportar como inadecuado




Stečkin inequalities for summability methods - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 20 1997, Issue 1, Pages 93-100

Department of Mathematics, Fudan University, Shanghai 200433, China

Received 30 April 1992; Revised 16 June 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Stečkin proved an inequality on Fejér means of Fourier series He said, “Provingsimilar inequality for other summability method is an interesting problem.” We generalize Stečkin-sinequality and give various applications to summability methods.





Autor: Jia-Ding Cao

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados